# SDR C2XA99IA165

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 243230
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHV - FLT 3639 - PILOT REPORTED SMOKE IN THE COCKPIT IN CONJUNCTION WITH A NR 2 ACW FAULT INDICATION. THE AIRCRAFT LANDED AT SHV WITHOUT INCIDENT, WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 ACW GENERATOR CONTROL UNIT. THE AIRCRAFT OPERATIONALLY CHECKED GOOD AND THEN WAS RETURNED TO SERVICE.  (M)
